# SDR REXA201902254168

- Difficulty date: February 14, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 27,640 hours, 18,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH670318753S
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN DISCREPANCY: DURING REMOTION SUPPORT, CORROSION ON PASSENGER DOOR LOWER SURROUND STRUCTURE WAS FOUND BTW FS=310.00 / FS=349.00 AND LBL 42 IN REF NRC 00188 (CPAX) (SM).
COMPLETE: SUMMARY OF NRC 00237: DUE CORROSION LEVEL 2 ON PASSENGER DOOR LOWER SURROUND STRUCTURE (KICKPLATE) BTW FS=310.00 / FS=349.00 AND LBL 42 WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01 PAR. 6
